# SDR CALA2023020600336

- Difficulty date: February 4, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29282
- Aircraft time: 91,914 hours, 19,468 cycles
- System (JASC): 5700 · Wing Structure
- Part: Winglet
- Part number: 75700107
- Condition: Damaged
- Location: Left Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIT BY A/C LEFT WING TIP RIPPED OFF WHEN AIRCRAFT WAS TOWED UNDER RIGHT ADDED IMAGES REMOVED LEFT WINGLET. REF AMM 57-31-02-000-801-C2 PERFOMED INSPECTION PER AMM 05-51-36-200-801 FROM STEP C1 TO C5 COMPLIED WITH H.F.E.C IN STEPS 1C6-11 OF AMM:05-51-36-200-801-C1 WING OF AIRCRAFT 981 CONTINUE FOR STEP C6 TO COMPLETION FOR L/H WINGLET FASTENER HOLES AND SURFACES/SKINS/FITTINGS. NO CRACK INDICATIONS FOUND AT THIS TIME. INSTALLED LEFT WINGLET IAW AMM TASK 57-31-02. OPS CHECK GOOD, OK TO CONTINUE. PARTS USED:  00-0593-3-2139,QTY :1 00-0592-3-2985,QTY :1  19-5700-9-0001,QTY :1  1445407,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1445407  SN OFF 3023 WINGLETS, LH, S  OFF 19-5700-9-0001 3023 ON 19-5700-9-0001 3013
